MAUDE Adverse Event Report: ZIMMER BIOMET, INC. Z1 STD COL CMTLESS SZ 1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. Z1 STD COL CMTLESS SZ 1; PROSTHESIS, HIP
Catalog Number 611201010
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, the surgeon was not comfortable with the pps coating thickness.The stem was removed and manually broached and then the surgeon reinserted the stem.Minimal perched was achieved.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - stem.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2; h3; h6.Visual examination of the provided pictures identified the stem within the patient's joint and has not yet been fully seated.No further evaluation can be made.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: two spot digital fluoroscopic radiographs of the hip are submitted.Due to technical factors, bone detail at the femoral stem bone interface is not well-demonstrated, limiting assessment of radiolucency at the femoral stem metal-bone interfaces.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Z1 STD COL CMTLESS SZ 1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23335378
Report Number0001822565-2025-03786
Device Sequence Number10524004
Product Code LZO
UDI-Device Identifier00887868575464
UDI-Public(01)00887868575464(17)290828(10)ZB2400201
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K233476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number611201010
Device Lot NumberZB2400201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale